# SDR UALA2012091205112

- Difficulty date: September 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 45,186 hours, 18,503 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440403
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO ACCOMPLISH REQUIRED OPERATIONAL CHECK OF WEATHER RADAR SYSTEM DUE TO REPLACEMENT OF ANTENNA AND DRIVE UNIT.  OPS NORMAL.  ANTENNA CONTROL BITE TESTED GOOD.  REPLACED DRIVE UNIT AND ANTENNA PER MM.
